Alert archive / Washington / Flash Flood Warnings in 2022
Flash Flood Warning 20, NWS Spokane, WA
NWS Spokane, WA issued this flash flood warning at Jul 4, 2022, 4:01 PM PDT for Okanogan County, Washington. It was in force for 94 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 4, 2022, 4:01 PM PDT (23:01 UTC)
- Expired
- Jul 4, 2022, 5:35 PM PDT
- In force
- 94 min
- Issued by
- NWS Spokane, WA
- Area
- Storm-based polygon
- Flood severity
- None
County Okanogan County, WA
The radar
The Spokane radar (KOTX), 190 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 4, 4:15 PM PDT | FLASH FLOOD | 2 Nnw Conconully, WA | NORTH FORK SALMON CREEK ROAD WASHED OUT IN MULTIPLE LOCATIONS FROM FLASH FLOODING. TIME BASED ON DISPATCH REPORTS. |
| Jul 4, 4:15 PM PDT | FLASH FLOOD | 6 Nnw Conconully, WA | ROAD WASHED OUT NEAR SALMON MEADOWS CAMPGROUND FROM FLASH FLOODING. TIME ESTIMATED FROM SOCIAL MEDIA REPORTS. |
| Jul 4, 4:23 PM PDT | FLASH FLOOD | Conconully, WA | EVACUATIONS ONGOING ALONG THE NORTH FORK SALMON CREEK ROAD, WITH THE BRIDGE ON NORTH SIDE OF TOWN OVERTOPPED WITH WATER. FLOODING REPORTED ACROSS TOWN. |
| Jul 4, 4:30 PM PDT | FLASH FLOOD | 1 Ene Conconully, WA | SINLAHEKIN ROAD FLOODED AND IMPASSABLE. TIME ESTIMATED FROM SOCIAL MEDIA REPORTS. |
| Jul 4, 4:30 PM PDT | FLASH FLOOD | Conconully, WA | REPORTS OF AT LEAST 25 RESIDENCES INUNDATED WITH WATER. A CABIN UNDER CONSTRUCTION WAS DESTROYED FROM FLOOD WATERS. TIME ESTIMATED BASED ON SOCIAL MEDIA AND DISPATCH REPORTS. |
| Jul 4, 4:38 PM PDT | FLASH FLOOD | 4 Nnw Conconully, WA | SEVERAL PEOPLE ARE TRAPPED IN KERR CAMPGROUND FROM FLASH FLOODING OF THE NORTH FORK OF THE SALMON RIVER. REPORTED VIA SOCIAL MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Spokane, WA (KOTX), launched 12:00Z, 11.0 hours before the alert went out and 271 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 169 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 958 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
670
WGUS56 KOTX 042301
FFWOTX
WAC047-050045-
/O.NEW.KOTX.FF.W.0020.220704T2301Z-220705T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Spokane WA
401 PM PDT Mon Jul 4 2022
The National Weather Service in Spokane has issued a
* Flash Flood Warning for...
The Muckamuck Burn Scar in...
Central Okanogan County in north central Washington...
* Until 545 PM PDT.
* At 401 PM PDT, Doppler radar indicated thunderstorms producing
heavy rain over the Muckamuck Burn Scar. Flash flooding is ongoing
or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms in and around
the Muckamuck Burn Scar.
SOURCE...Radar.
IMPACT...Flooding of areas in and around the Muckamuck Burn
Scar.
* Some locations that will experience flash flooding include...
Conconully and Alder Campground.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The affected areas are in and below the Muckamuck burn scar north of
Conconully, including the North Fork Salmon Creek Road. Some
drainage basins impacted include North Fork Salmon Creek, Ray Creek,
and Center Creek. Moderate to high intensity rainfall on the burned
area may cause flash flooding, mud slides and rock slides. Campers,
hikers residents, and motorists in and below the Muckamuck burned
area should take immediate precautions to protect life and property.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 4865 11986 4864 11976 4860 11966 4854 11967
4852 11976 4849 11987 4854 11997
FLASH FLOOD...RADAR INDICATED
$$
CMS4 follow-up statements
901
WGUS76 KOTX 042320
FFSOTX
Flash Flood Statement
National Weather Service Spokane WA
420 PM PDT Mon Jul 4 2022
WAC047-050045-
/O.CON.KOTX.FF.W.0020.000000T0000Z-220705T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Okanogan WA-
420 PM PDT Mon Jul 4 2022
...FLASH FLOOD WARNING FOR THE MUCKAMUCK BURN SCAR REMAINS IN EFFECT
UNTIL 545 PM PDT THIS AFTERNOON FOR CENTRAL OKANOGAN COUNTY...
At 420 PM PDT, the public reported flooding in Conconully. Water
from the North Fork of the Salmon Creek is coming over the bridge at
Conconully. Flash flooding is expected to continue for the next
couple of hours on and near the Muckamuck burn scar.
HAZARD...Life threatening flash flooding in and around the
Muckamuck Burn Scar.
SOURCE...Public reported.
IMPACT...Life threatening flash flooding of areas in and around
the Muckamuck Burn Scar.
Some locations that will experience flash flooding include...
Conconully and Alder Campground.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The affected areas are in and below the Muckamuck burn scar north of
Conconully, including the North Fork Salmon Creek Road. Some
drainage basins impacted include North Fork Salmon Creek, Ray Creek,
and Center Creek. Moderate to high intensity rainfall on the burned
area may cause flash flooding, mud slides and rock slides. Campers,
hikers residents, and motorists in and below the Muckamuck burned
area should take immediate precautions to protect life and property.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 4865 11986 4864 11976 4860 11966 4854 11967
4852 11976 4849 11987 4854 11997
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
CMS402
WGUS76 KOTX 042340
FFSOTX
Flash Flood Statement
National Weather Service Spokane WA
440 PM PDT Mon Jul 4 2022
WAC047-050045-
/O.CON.KOTX.FF.W.0020.000000T0000Z-220705T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Okanogan WA-
440 PM PDT Mon Jul 4 2022
...FLASH FLOOD WARNING FOR THE MUCKAMUCK BURN SCAR REMAINS IN EFFECT
UNTIL 545 PM PDT THIS AFTERNOON FOR CENTRAL OKANOGAN COUNTY...
At 440 PM PDT, local law enforcement reported flash flooding over
the Muckamuck Burn Scar. Several people are trapped in the Kerr
Campground area. Water is over three bridges in Conconully on the
North Fork of the Salmon River. This is a life-threatening
situation! Move away from the burn scar and to higher ground
immediately.
HAZARD...Life threatening flash flooding in and around the
Muckamuck Burn Scar.
SOURCE...Law enforcement reported.
IMPACT...Life threatening flash flooding of areas in and around
the Muckamuck Burn Scar.
Some locations that will experience flash flooding include...
Conconully and Alder Campground.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The affected areas are in and below the Muckamuck burn scar north of
Conconully, including the North Fork Salmon Creek Road. Some
drainage basins impacted include North Fork Salmon Creek, Ray Creek,
and Center Creek. Moderate to high intensity rainfall on the burned
area may cause flash flooding, mud slides and rock slides. Campers,
hikers residents, and motorists in and below the Muckamuck burned
area should take immediate precautions to protect life and property.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 4865 11986 4864 11976 4860 11966 4854 11967
4852 11976 4849 11987 4854 11997
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
CMS867
WGUS76 KOTX 050011
FFSOTX
Flash Flood Statement
National Weather Service Spokane WA
511 PM PDT Mon Jul 4 2022
WAC047-050045-
/O.CON.KOTX.FF.W.0020.000000T0000Z-220705T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Okanogan WA-
511 PM PDT Mon Jul 4 2022
...FLASH FLOOD WARNING FOR THE MUCKAMUCK BURN SCAR REMAINS IN EFFECT
UNTIL 545 PM PDT THIS AFTERNOON FOR CENTRAL OKANOGAN COUNTY...
At 511 PM PDT, local law enforcement reported flash flooding over
the Muckamuck Burn Scar and in Conconully. North Fork Salmon Creek
Road has been washed out from flooding, with people trapped in Kerr
Campground. Damage to structures along the creek north of Conconully
has been reported. Meanwhile, flooding along the North Fork of
Salmon Creek continues in Conconully, with several bridges inundated
and flooding occurring on nearby property. This is a dangerous
situation.
HAZARD...Life threatening flash flooding in and around the
Muckamuck Burn Scar.
SOURCE...Law enforcement reported.
IMPACT...Life threatening flash flooding of areas in and around
the Muckamuck Burn Scar.
Some locations that will experience flash flooding include...
Conconully and Alder Campground.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The affected areas are in and below the Muckamuck burn scar north of
Conconully, including the North Fork Salmon Creek Road. Some
drainage basins impacted include North Fork Salmon Creek, Ray Creek,
and Center Creek. Moderate to high intensity rainfall on the burned
area may cause flash flooding, mud slides and rock slides. Campers,
hikers residents, and motorists in and below the Muckamuck burned
area should take immediate precautions to protect life and property.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 4865 11986 4864 11976 4860 11966 4854 11967
4852 11976 4849 11987 4854 11997
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
CMS136
WGUS76 KOTX 050035
FFSOTX
Flash Flood Statement
National Weather Service Spokane WA
535 PM PDT Mon Jul 4 2022
WAC047-050045-
/O.CAN.KOTX.FF.W.0020.000000T0000Z-220705T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Okanogan WA-
535 PM PDT Mon Jul 4 2022
...FLASH FLOOD WARNING FOR THE MUCKAMUCK BURN SCAR FOR CENTRAL
OKANOGAN COUNTY HAS BEEN REPLACED WITH A FLOOD WARNING...
Flooding is expected to continue for several more hours in the
Conconully area. Please refer to the flood warning for more
information.
LAT...LON 4865 11986 4864 11976 4860 11966 4854 11967
4852 11976 4849 11987 4854 11997
$$
CMSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this flash flood warning went out at Jul 4, 2:59 PM PDT, 1 hour 2 minutes earlier.
Area forecast discussion, Jul 4, 2:59 PM PDT, 1 hour 2 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
259 PM PDT Mon Jul 4 2022
.SYNOPSIS...
Showers and thunderstorms will decrease this evening with the
majority of the Inland Northwest experiencing favorable weather
for mid to late evening outdoor activities. Tuesday will be dry
with temperatures near average. Wednesday through the weekend will
be warmer with showers and thunderstorms isolated and mostly over
the mountains.
&&
.DISCUSSION...
This evening: As of 230 PM, one upper level disturbance is
departing northeast Washington into Canada while another is
crossing the north Cascades into north central Washington.
With the departure of the first disturbance, we have canceled the
Flash Flood Watch for Bonner and Boundary counties in north Idaho
as well as Pend Oreille county in far northeast Washington. These
counties experienced locally heavy rainfall this morning and
early this afternoon, but for the remainder of the afternoon and
evening, should mainly receive light showers with isolated
thunderstorms with limited instability.
Chelan and Okanogan counties in north central Washington is a
different story. These counties have experienced more
uninterruptedsunshine this afternoon with more available surface
based CAPE. As our 2nd upper disturbance crosses the Cascades,
there will be the potential for localized heavy rainfall from
thunderstorms through early this evening. The steep terrain and
numerous burn scar areas are of particular concern for flash
flooding and mud/rock slides.
By mid evening, thunderstorm activity over the the majority of
the Inland Northwest should be decreasing with the loss of
afternoon destabilization. Most of the region should have
favorable weather for Fourth of July outdoor activities. Folks may
want to pack a jacket for their trips to watch fireworks displays.
It won't feel like July this evening with temperatures in the
upper 50s and to mid 60s.
Tuesday and Wednesday: Tuesday will be a mainly dry day as the
Inland Northwest is in between systems. Our next upper trough will
be well off shore Tuesday with low chances for showers over the
Blue Mountains of southeast Washington in the afternoon and
showers over the north Cascades in the evening. Increasing
southerly flow ahead of this deepening trough on Wednesday will
lead to increasing levels of instability Wednesday afternoon and
evening over the Cascades. Precipitable water values are progged
to increase into the 0.75 to 1.00 inch range by Wednesday
afternoon. While the environment will be quite wet, mid-level
south-southwest flow (25-30kts 700-500mb layer) will help cells
move at a decent clip. Locally heavy rain will be a concern, but
perhaps not as concerning as some of our recent thunderstorm
events. /GKoch
Thursday:
Unsettled weather continues into the late week as the upper level
trough the coast off SW BC ejects a PV anomaly out its base
Thursday morning over Western Washington. As near SSW flow near
20-30 knots spreads over the area as the PV anomaly moves closer,
showers and thunderstorm chances increase over the Cascades,
Kettle Range, Selkirk Range, Blue Mountain Range, and Okanogan
Highlands. The synoptic forcing is not overly strong, but
convective instability will build through the day as the land is
heated below 700-500 theta-e lapse rates ranging from 0 to -2
K/km. As instability wanes through the late evening into the
night, shower chances remain in NE WA/ID. Temperatures Thursday
range from the upper 70s to upper 80s.
Friday:
Thunderstorm chances return to the forecast in the Blues and the
northern counties Friday as the next perturbation from the base
of the trough moves onshore. ECMWF ensemble guidance has does not
form a secondary upper level low while the Canadian and GFS form
an upper level low over southern Oregon and northern California.
Cluster analysis does not reveal any significant QPF patterns for
the impacts of each outcome of the second wave. Nonetheless,
thunder would be possible in the northern counties as weakly
negative 700-500 theta-e lapse rates are present (-0.1 to -0.5
K/km). In the Blue Mountain Range, 700-500 mb theta-e lapse rates
are steeper (-1 to -2 K/km). With PWATs close to 1 inch, effective
bulk bulk shear magnitude around 35 to 45 knots, and MUCAPE
around 1000-2000 J/kg, stronger organized convection is possible.
Uncertainty in the second wave will decrease as we get closer to
the late week. Temperatures Friday cool off a bit to the mid 70s
to the mid 80s.
Saturday through Monday:
Saturday dries out for most of the area except SE WA/E ID as the
second wave departs. There may be some thunder as mid level lapse
rates remain moderately steep in ID. Temperatures Saturday
increase again to the upper 70s to upper 80s. Hot on its heels
Sunday morning, a third PV anomaly comes out of the base of the
same trough over BC and moves over SE over WA/ID. Precipitation
chances remain pretty slim for this third wave as the profiles
look fairly dry below 3km AGL Sunday morning into the afternoon.
Behind that, models diverge handling the ridge. Many ensemble
members build a strong ridge over the PAC NW, but 15% of the
ensemble members (mostly GFS and ECMWF members) still have
troughing over the PAC NW. Temperatures would warm into the lower
80s to lower 90s. /dbutler
&&
.AVIATION...
18Z TAFS: An upper level disturbance moving northward across
eastern Washington and north Idaho will produce several hours of
light to moderate rain in the Spokane and Coeur d'Alene areas
today, mainly in the late morning and early afternoon. Look for
clearing conditions at the Spokane, Coeur d'Alene, Pullman,
Lewiston, and Moses Lake areas this afternoon and evening
following the passage of the disturbance. Scattered thunderstorms
capable of brief heavy rain, hail, and frequent lightning will
occur this afternoon around Sandpoint, Bonners Ferry, Colville,
Republic, Omak and possibly Wenatchee this afternoon. Thunderstorm
chances will diminish this evening as our upper level disturbance
ejects into British Columbia and Alberta. /GKoch
&&
.PRELIMINARY POINT TEMPS/POPS...
Spokane 69 51 79 58 84 58 / 90 0 0 10 10 10
Coeur d'Alene 67 50 78 56 84 57 / 90 10 0 10 10 10
Pullman 67 50 77 56 80 55 / 50 0 10 0 10 10
Lewiston 74 56 85 61 88 63 / 20 10 20 0 20 10
Colville 69 47 77 53 84 53 / 100 40 10 10 10 20
Sandpoint 68 48 76 53 84 57 / 100 30 0 10 10 20
Kellogg 66 52 76 58 82 60 / 90 10 10 10 20 20
Moses Lake 77 52 83 61 87 59 / 10 10 10 10 10 0
Wenatchee 76 55 82 62 83 61 / 20 10 10 10 30 10
Omak 75 52 82 58 83 57 / 50 40 10 10 30 10
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...Flood Watch through this evening for Northern Panhandle.
WA...Flood Watch through this evening for Central Chelan County-
Northeast Mountains-Okanogan Highlands-Okanogan Valley-
Upper Columbia Basin-Wenatchee Area-Western Chelan County-
Western Okanogan County.
&&Hazardous weather outlook, Jul 4, 5:56 AM PDT, 10 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Spokane WA 556 AM PDT Mon Jul 4 2022 IDZ001-WAZ037-038-041-043-044-047>049-051300- Northern Panhandle-Northeast Mountains-Okanogan Highlands- Wenatchee Area-Okanogan Valley-Waterville Plateau- Central Chelan County-Western Chelan County- Western Okanogan County- 556 AM PDT Mon Jul 4 2022 This Hazardous Weather Outlook is for portions of North Idaho... Central Washington...North Central Washington and Northeast Washington. .DAY ONE...TODAY AND TONIGHT Another round of showers and thunderstorms are expected today. Thunderstorms will increase in coverage through the late morning and afternoon hours. Storms will be capable of producing very heavy rain with flash flooding and debris flows possible, especially in steep terrain and near recent burn scars. Stronger storms will also be capable of producing small hail and gusty winds. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY No hazardous weather is expected at this time. Please refer to our Graphical Hazardous Weather Outlook at https://weather.gov/erh/ghwo?wfo=otx for the latest information on potential weather hazards in the region. IDZ002>004-026-027-WAZ031>036-051300- Coeur d'Alene Area-Idaho Palouse-Central Panhandle Mountains- Lewiston Area-Lewis and Southern Nez Perce Counties- Northeast Blue Mountains-Lower Garfield and Asotin Counties- Washington Palouse-Moses Lake Area-Upper Columbia Basin- Spokane Area- 556 AM PDT Mon Jul 4 2022 This Hazardous Weather Outlook is for portions of North Idaho... North Central Idaho...East Central Washington...Northeast Washington and Southeast Washington. .DAY ONE...TODAY AND TONIGHT No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY No hazardous weather is expected at this time. Please refer to our Graphical Hazardous Weather Outlook at https://weather.gov/erh/ghwo?wfo=otx for the latest information on potential weather hazards in the region.
In the hours before
Local storm report, Jul 4, 1:38 PM PDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
138 PM PDT MON JUL 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0133 PM EXCESSIVE RAIN KETTLE FALLS 48.61N 118.06W
07/04/2022 2.00 INCH STEVENS 1411 HWY 25 TRAINED SPOTTER
&&Local storm report, Jul 4, 1:40 PM PDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
140 PM PDT MON JUL 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0139 PM HEAVY RAIN 3 SW KETTLE FALLS 48.57N 118.11W
07/04/2022 E2.00 INCH STEVENS WA PUBLIC
&&Special weather statement, Jul 4, 3:14 PM PDT, 47 minutes before
Special Weather Statement
National Weather Service Spokane WA
314 PM PDT Mon Jul 4 2022
WAZ041-043-044-042300-
Waterville Plateau WA-Wenatchee Area WA-Okanogan Valley WA-
314 PM PDT Mon Jul 4 2022
...A strong thunderstorm will impact portions of west central
Douglas, east central Chelan and southern Okanogan Counties through
400 PM PDT...
At 314 PM PDT, Doppler radar was tracking a strong thunderstorm over
Chelan, or 29 miles northeast of Wenatchee, moving northeast at 5
mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Chelan, Stayman, and Chelan Falls.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4773 12007 4783 12014 4801 11997 4780 11972
TIME...MOT...LOC 2214Z 230DEG 5KT 4781 12003
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
CMSLocal storm report, Jul 4, 3:37 PM PDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
337 PM PDT MON JUL 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 PM HAIL 1 SE CHELAN 47.84N 120.01W
07/04/2022 E0.50 INCH CHELAN WA PUBLIC
SEVERAL REPORTS ON SOCIAL MEDIA OF HAIL IN
CHELAN AND SURROUNDING AREAS.
&&
CMSLocal storm report, Jul 4, 3:47 PM PDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
347 PM PDT MON JUL 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND GST 4 NNW ENTIAT 47.73N 120.24W
07/04/2022 M59 MPH CHELAN WA MESONET
ENTIAT RAWS SENSOR.
&&
CMSLocal storm report, Jul 4, 3:50 PM PDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
350 PM PDT MON JUL 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 PM TSTM WND GST 4 NNW ENTIAT 47.73N 120.24W
07/04/2022 M59 MPH CHELAN WA MESONET
CORRECTS PREVIOUS TSTM WND GST REPORT FROM 4
NNW ENTIAT. ENTIAT RAWS SENSOR. TIME
ESTIMATED FROM RADAR.
&&
CMSThe office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 5:08 PM PDT | Areal Flood Advisory | OTX | Chelan | 112 min |
| Jul 3, 5:08 PM PDT | Areal Flood Advisory | OTX | Ferry, Okanogan | 112 min |
| Jul 3, 5:19 PM PDT | Special Weather Statement | OTX | Okanogan | 56 min |
| Jul 3, 5:31 PM PDT | Areal Flood Advisory | OTX | Okanogan | 119 min |
| Jul 3, 6:13 PM PDT | Areal Flood Advisory | OTX | Ferry | 2 hr |
| Jul 3, 6:28 PM PDT | Areal Flood Advisory | OTX | Okanogan | 3 hr |
| Jul 3, 6:38 PM PDT | Areal Flood Advisory | OTX | Okanogan | 3 hr |
| Jul 3, 6:44 PM PDT | Areal Flood Advisory | OTX | Okanogan | 3 hr |
| Jul 3, 7:44 PM PDT | Special Weather Statement | OTX | Stevens | 46 min |
| Jul 3, 7:46 PM PDT | Special Weather Statement | OTX | Stevens | 29 min |
| Jul 3, 8:23 PM PDT | Areal Flood Advisory | OTX | Stevens | 112 min |
| Jul 3, 8:26 PM PDT | Special Weather Statement | OTX | Stevens | 49 min |
| Jul 3, 8:54 PM PDT | Special Weather Statement | OTX | Lincoln | 36 min |
| Jul 3, 8:56 PM PDT | Special Weather Statement | OTX | Pend Oreille | 49 min |
| Jul 3, 9:26 PM PDT | Areal Flood Advisory | OTX | Pend Oreille | 2 hr |
| Jul 4, 6:21 AM PDT | Special Weather Statement | OTX | Ferry | 24 min |
| Jul 4, 7:01 AM PDT | Special Weather Statement | OTX | Ferry | 29 min |
| Jul 4, 7:33 AM PDT | Special Weather Statement | OTX | Ferry | 42 min |
| Jul 4, 10:40 AM PDT | Areal Flood Advisory | OTX | Pend Oreille, Spokane | 3 hr |
| Jul 4, 10:55 AM PDT | Areal Flood Advisory | OTX | Ferry | 3 hr |
| Jul 4, 11:17 AM PDT | Flash Flood Warning | OTX | Ferry, Stevens | 3 hr |
| Jul 4, 11:59 AM PDT | Areal Flood Advisory | OTX | Stevens | 3 hr |
| Jul 4, 1:12 PM PDT | Areal Flood Advisory | OTX | Okanogan | 3 hr |
| Jul 4, 1:39 PM PDT | Areal Flood Advisory | OTX | Chelan | 111 min |
| Jul 4, 1:46 PM PDT | Areal Flood Advisory | OTX | Chelan | 5 hr |
| Jul 4, 2:08 PM PDT | Areal Flood Advisory | OTX | Okanogan | 3 hr |
| Jul 4, 2:14 PM PDT | Areal Flood Advisory | OTX | Chelan | 2 hr |
| Jul 4, 2:24 PM PDT | Areal Flood Advisory | OTX | Okanogan | 111 min |
| Jul 4, 2:36 PM PDT | Areal Flood Advisory | OTX | Okanogan | 85 min |
| Jul 4, 3:04 PM PDT | Areal Flood Advisory | OTX | Chelan | 116 min |
| Jul 4, 3:14 PM PDT | Special Weather Statement | OTX | Douglas | 46 min |
| Jul 4, 4:10 PM PDT | Areal Flood Advisory | OTX | Okanogan | 2 hr |
| Jul 4, 4:22 PM PDT | Special Weather Statement | OTX | Okanogan | 23 min |
Nearby
Flash Flood Warnings in Washington, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.